# SDR YENA2024060700843

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 08293
- Aircraft time: 21,582 hours, 6,841 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Galley Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1833, MCO-SJU. ' ON FINAL DESCENT THE FLIGHT ATTENDANT REPORTED THAT THE DOOR IN AFT GALLEY A/C LEFT SIDE DISARMED AND RED LIGHT COME ON. THE HANDLE POPPED UP SLIGHTLY. THEY PUSHED THE HANDLE DOWN THE LIGHT WENT OFF AND SLIDE ARMED; FOUND SLIDE ARM PROXIMITY SWITCH (7WN1) OUT OF ADJUSTMENT, ADJUSTED PROXIMITY SWITCH TARGET AS PER AMM 52-71-00-820-002-A. OPS CHECK GOOD NO FAULT OR MSG NOTED AT THIS TIME.'
